# SDR IPXA09556097

- Difficulty date: May 6, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 23,013 hours, 14,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143N53660136
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FWD LWR CARGO BAY RT FLOOR TO SIDEWALL SUPPORT PLATE, 1ST TIE DOWN AFT OF CARGO DOOR, CORRODED.  REMOVED SIDEWALL SUPPORT PLATE, RECEIVED NEW SUPPORT, DRILLED LOCATED HOLES, AND INSTALLED PER SRM 51-40-02-0G.
